MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7/3.5MM VA-LCP ANTEROLATERAL DISTAL TIBIA PL/4 HOLES/RIGHT; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7/3.5MM VA-LCP ANTEROLATERAL DISTAL TIBIA PL/4 HOLES/RIGHT; PLATE,FIXATION,BONE
Model Number 02.118.202
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional device procode: hwc.(b)(4).Product was not returned.Device history records review could not be completed without lot number.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient had injury on or near (b)(6) 2018 and underwent implant procedure on (b)(6) 2018.Patient had two metal plates attached to her two lower leg bones.Post-operative, the plate was identified to be cracked on (b)(6) 2018, via x-ray.On (b)(6) 2018, patient underwent revision surgery due to a cracked variable angle-locking compression plate anterolateral distal tibia 4 holes/right.A crack had developed in one of the plates running from the side of one of those holes to the edge of the plate.The plate was removed and replaced with a larger one.The second surgery delayed the patient's recovery by four months.It is unknown if there was a surgical delay.Procedure and patient outcome are unknown.Concomitant device: screws (part unknown, lot unknown, quantity 10).This report is for one (1) plate.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Exact date of event is unknown.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: the implant was not returned and instead will be do based on the supplied image the image was reviewed and the complaint condition for cracked for the implant was confirmed as the image there is crack along the second combi hole of the plate.As the implant was not returned an as received, dimensional, material or drawing reviews are not applicable.A device history review could not be performed as the lot number could not be determined from the supplied image.No definitive root cause was able to be determined as the circumstances surrounding the complaint are unknown.During this investigation no product design or manufacturing issues were observed that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.7/3.5MM VA-LCP ANTEROLATERAL DISTAL TIBIA PL/4 HOLES/RIGHT
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8244912
Report Number2939274-2019-55815
Device Sequence Number16675938
Product Code HRS
UDI-Device Identifier10886982038302
UDI-Public(01)10886982038302
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
PMA/510(K) Number
K121601
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.118.202
Device Catalogue Number02.118.202
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/18/2018
Supplement Date Received by Manufacturer01/30/2019
02/11/2019
02/15/2019
Initial Report FDA Received Date01/14/2019
Supplement Report FDA Received Date02/05/2019
02/12/2019
02/15/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR